# SDR ABXA20240608109

- Difficulty date: June 8, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 90,922 hours, 28,822 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Part number: UNKNOWN
- Condition: False Activation
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI AIR GROUND DISAGREE STATIS MEASEAGE APPEARED AC RETURNED TO GATE AND MAINTENANCE GROUNDED AC . VERIFIED SENSOR 244 CHECKS NORMAL IAW AMM 32-09-08  , VERIFIED LOADING OUT OF LIMITS READJUSTED FRIEGHT. AND RETURNED TO SERVICE
